# SDR SWIA200819026

- Difficulty date: January 5, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 17,358 hours, 14,051 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3886 - FO'S WINDSHIELD DELAMINATED IN FLIGHT.  REPLACED WINDSHIELD PER MM 56-11-01.  OPS AND LEAK CHECKS GOOD, PN: NP-139321-14, SN OFF: 01025H8368.
